Last night in my drugged condition I took 2 doses of slow acting Tresiba insulin. Dangerously low this morning. Then before I knew it it was dangerously high. My life couldn’t suck more, could it??? Probably should shut up, things could suck more.
By the way the eyeglass store put my glasses back together for free. That was nice of them.
I was just reading a site that said only WordPress blogs give ping backs. Mine used to a long time ago, but now my blogs are both using their own domains. So now I know why I can no longer do a pingback.
Every time I eat I get sick from both ends. Trying to eat the least upsetting food for my stomach. I was dehydrated and had to go to ER. They couldn’t tell if it was from the new meds (started right after) or a bug. Either way it has been over a week now and I still am sick after eating.
Mentally I am sick as well. Between the two I am in bed all the time and sleeping. I sleep at least 16 hours every day. Went to psyche nurse today and she is adding an older anti-depressant to my cocktail. Though I have to wait since what she ordered doesn’t come in that size and they have to order it anyhow.
I am so sick and tired of this. I am suffering physically and mentally and still having trouble with my cognizance. Typing is a real trial and can’t spell anymore.
Please excuse my ins and outs. I will be here when I can tolerate it.